| Model Number |
01.18.442 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 march 2026: stem: amistem-p collared 01.18.442 amistem-p collared lat.Size 2 (k173794) lot 2005826: (b)(4) items manufactured and released on 30-oct-2020.Expiration date: 19-oct-2025.No anomalies found related to the problem.To date, 19 items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Event or Problem Description
At about 1 year and 4 months from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.The surgeon revised the amistem-p size 2 stem to a size 3 and revised the 40 mm biolox head to a same size biolox head.The surgery was completed successfully.There was no reported trauma.